liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
On the large deviation principle of generalized Brownian bridges
Linköping University, Department of Mathematics, Mathematical Statistics . Linköping University, Faculty of Science & Engineering.
2015 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 430, no 2, 845-856 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we consider a family of generalized Brownian bridges with a small noise, which was used by Brennan and Schwartz [3] to model the arbitrage profit in stock index futures in the absence of transaction costs. More precisely, we study the large deviation principle of these generalized Brownian bridges as the noise becomes infinitesimal. (C) 2015 Elsevier Inc. All rights reserved.

Place, publisher, year, edition, pages
Elsevier , 2015. Vol. 430, no 2, 845-856 p.
Keyword [en]
Large deviation principle; alpha-Brownian bridge; Rate function
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-120027DOI: 10.1016/j.jmaa.2015.05.036ISI: 000356126300015OAI: oai:DiVA.org:liu-120027DiVA: diva2:840043
Available from: 2015-07-06 Created: 2015-07-06 Last updated: 2015-07-06

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Yang, Xiangfeng
By organisation
Mathematical Statistics Faculty of Science & Engineering
In the same journal
Journal of Mathematical Analysis and Applications
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 89 hits
ReferencesLink to record
Permanent link

Direct link